Picture of a satellite in orbit.

Open Access research that solves space system engineering problems...

Strathprints makes available scholarly Open Access content by scholars in the Departments of Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management -- all active in the areas of space systems engineering, space mechatronics, aerospace and astronautical engineering. This spans a wide variety of topics such as nano-satellites, self-assembling spacecraft, robotics, flightpath mechanics, orbital dynamics, trajectory design and optimization, autonomous navigation and planning -- and with almost all research outputs openly available through Strathprints.

Explore the Open Access research of the Mechanical & Aerospace Engineering, Electronic & Electrical Engineering, and Design, Manufacturing & Engineering Management. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2016 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000
Number of items: 37.

2016

Vakhnenko, V.O. and Parkes, E. J. (2016) Approach in theory of nonlinear evolution equations : the Vakhnenko-Parkes equation. Advances in Mathematical Physics, 2016. 2916582. ISSN 1687-9139

Vakhnenko, V.O. and Parkes, E.J. (2016) The inverse problem for some special spectral data. Chaos, Solitons and Fractals, 82. pp. 116-124. ISSN 0960-0779

2012

Vakhnenko, V.O. and Parkes, E.J. (2012) The singular solutions of a nonlinear evolution equation taking continuous part of the spectral data into account in inverse scattering method. Chaos, Solitons and Fractals, 45 (6). pp. 846-852. ISSN 0960-0779

Vakhnenko, V.O. and Parkes, E.J. (2012) Solutions associated with discrete and continuous spectrums in the inverse scattering method for the Vakhnenko-Parkes equation. Progress of Theoretical Physics, 127 (4). pp. 593-613.

Vakhnenko, V.O. and Parkes, E.J. (2012) Special singularity function for continuous part of the spectral data in the associated eigenvalue problem for nonlinear equations. Journal of Mathematical Physics, 53 (6). ISSN 0022-2488

2011

Parkes, Edward (2011) Comment on “Application of (G′/G)-expansion method to travelling-wave solutions of three nonlinear evolution equation" [Comput Fluids 2010;39;1957-63]. Computers and Fluids, 42 (1). pp. 108-109. ISSN 0045-7930

2010

Abbasbandy, S. and Parkes, E.J. (2010) Solitary-wave solutions of the Degasperis-Procesi equation by means of the homotopy analysis method. International Journal of Computer Mathematics, 87 (10). pp. 2303-2313. ISSN 0020-7160

Deng, Xijun and Parkes, E.J. and Cao, Jinlong (2010) Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch). Applied Mathematics and Computation, 217 (4). pp. 1566-1576. ISSN 0096-3003

Parkes, E.J. (2010) Observations on the basic (G′/G)-expansion method for finding solutions to nonlinear evolution equations. Applied Mathematics and Computation, 217. pp. 1759-1763. ISSN 0096-3003

Parkes, E.J. (2010) Observations on the tanh-coth expansion method for finding solutions to nonlinear evolution equations. Applied Mathematics and Computation, 217. pp. 1749-1754. ISSN 0096-3003

Parkes, E.J. (2010) A note on "new travelling wave solutions to the Ostrovsky equation". Applied Mathematics and Computation, 217. pp. 3575-3577. ISSN 0096-3003

Parkes, E.J. (2010) A note on loop-soliton solutions of the short-pulse equation. Physics Letters A, 374. pp. 4321-4323. ISSN 0375-9601

Parkes, E.J. (2010) A note on solitary travelling-wave solutions to the transformed reduced Ostrovsky equation. Communications in Nonlinear Science and Numerical Simulation, 15 (10). pp. 2769-2771. ISSN 1007-5704

2009

Parkes, E.J. (2009) A note on travelling-wave solutions to Lax's seventh-order KdV equation. Applied Mathematics and Computation, 215 (2). pp. 864-865. ISSN 0096-3003

Parkes, E.J. and Abbasbandy, S. (2009) Finding the one-loop soliton solution of the short-pulse equation by means of the homotopy analysis method. Numerical Methods for Partial Differential Equations, 25 (2). pp. 401-408. ISSN 0749-159X

2008

Parkes, E.J. (2008) Some periodic and solitary travelling-wave solutions of the short pulse equation. Chaos, Solitons and Fractals, 38 (1). pp. 154-159. ISSN 0960-0779

Abbasbandy, S. and Parkes, E.J. (2008) Solitary smooth hump solutions of the Camassa-Holm equation by means of the homotopy analysis method. Chaos, Solitons and Fractals, 36 (3). pp. 581-591. ISSN 0960-0779

Parkes, E. John (2008) Periodic and solitary-wave solutions of an extended reduced Ostrovsky equation. Symmetry, Integrability and Geometry: Methods and Applications, 4 (053). ISSN 1815-0659

2007

Parkes, E.J. (2007) Explicit solutions of the reduced Ostrovsky equation. Chaos, Solitons and Fractals, 31 (3). pp. 602-610. ISSN 0960-0779

2006

Duan, Wen-Shan and Wang, Hong-Yan and Parkes, John (2006) Compressive and rarefactive waves in dust plasma with non-thermal ions. Communications in Theoretical Physics, 45 (6). pp. 1112-1116. ISSN 0253-6102

2005

Parkes, E.J. and Vakhnenko, V.O. (2005) Explicit solutions of the Camassa-Holm equation. Chaos, Solitons and Fractals, 26 (5). pp. 1309-1316. ISSN 0960-0779

Parkes, E.J. and Munro, S. (2005) The stability of obliquely-propagating solitary-wave solutions to Zakharov-Kuznetsov-type equations. Journal of Plasma Physics, 71 (5). pp. 695-708. ISSN 0022-3778

Duan, Wen-shan and Parkes, John and Lin, Mai-mai (2005) Wave packet in a two-dimensional hexagonal crystal. Physics of Plasmas, 12 (2). 022106-1. ISSN 1070-664X

2004

Munro, S. and Parkes, E.J. (2004) The stability of obliquely-propagating solitary-wave solutions to a modified Zakharov-Kuznetsov equation. Journal of Plasma Physics, 70 (5). pp. 543-552.

Duan, Wen-shan and Parkes, John and Zhang, Lei (2004) Modulational instability of dust envelope waves with grain and charge distribution. Physics of Plasmas, 11 (8). pp. 3762-3766. ISSN 1070-664X

Vakhnenko, V.O. and Parkes, E.J. (2004) Periodic and solitary-wave solutions of the Degasperis-Procesi equation. Chaos, Solitons and Fractals, 20 (5). pp. 1059-1073.

Vakhnenko, Vyacheslav O. and Parkes, John; (2004) The connection of the Degasperis-Procesi equation with the Vakhnenko equation. In: Proceedings, 5th International Conference on Symmetry in Nonlinear Mathematical Physics (SYMMETRY 03). Proceedings of Institute of Mathematics of NAS of Ukraine, 50 . Institute of Mathematics of NAS, UKR, pp. 493-497. ISBN 9660232241

2003

Duan, Wen-shan and Parkes, John (2003) Dust size distribution for dust acoustic waves in a magnetized dusty plasma. Physical Review E: Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 68 (6). 067402. ISSN 1063-651X

Parkes, E.J. (2003) A note on solitary-wave solutions to compound KdV-Burgers equations. Physics Letters A, 317 (5-6). pp. 424-428. ISSN 0375-9601

Vakhnenko, V.O. and Parkes, E.J. and Morrison, A.J. (2003) A Backlund transformation and the inverse scattering transform method for the generalised Vakhnenko equation. Chaos, Solitons and Fractals, 17 (4). pp. 683-692. ISSN 0960-0779

Parkes, E.J. (2003) A note on Demiray's solution to the perturbed Burgers' equation. Applied Mathematical Modelling, 27 (6). pp. 487-488. ISSN 0307-904X

Morrison, A.J. and Parkes, E.J. (2003) The N-soliton solution of the modified generalised Vakhnenko equation (a new nonlinear evolution equation). Chaos, Solitons and Fractals, 16 (1). pp. 13-26. ISSN 0960-0779

2002

Vakhnenko, V.O. and Parkes, E.J. (2002) The calculation of multi-soliton solutions of the Vakhnenko equation by the inverse scattering method. Chaos, Solitons and Fractals, 13 (9). pp. 1819-1826. ISSN 0960-0779

Parkes, E.J. and Duffy, B.R. and Abbott, P.C. (2002) The Jacobi elliptic-function method for finding periodic-wave solutions to nonlinear evolution equations. Physics Letters A, 295 (5-6). pp. 280-286. ISSN 0375-9601

Vakhnenko, V.O. and Parkes, E.J.; Nikitin, A.G. and Boyko, V.M. and Popovych, R.O., eds. (2002) A novel nonlinear evolution equation integrable by the inverse scattering method. In: Proceedings of the Fourth International Conference, Symmetry in Nonlinear Mathematical Physics. Proceedings of Institute of Mathematics of NAS of Ukraine, 43 . Institute of Mathematics of NAS, UKR, pp. 384-391. ISBN 9660224869

2001

Morrison, A.J. and Parkes, E.J. (2001) The N-soliton solution of a generalized Vakhnenko equation. Glasgow Mathematical Journal, 43 (A). pp. 65-90. ISSN 0017-0895

2000

Munro, S. and Parkes, E.J. (2000) Stability of solitary-wave solutions to a modified Zakharov-Kuznetsov equation. Journal of Plasma Physics, 64 (4). pp. 411-426. ISSN 0022-3778

This list was generated on Mon Apr 19 19:12:29 2021 BST.